# SDR FDEA202101140098

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,277 hours, 17,246 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C228393
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WRI 32-30/9393) MAINT TEST FLIGHT: DURING REFLY FOR MANUAL GEAR EXT AIRSPEED 180 KTS FL 20 (L) MLG DID NOT EXTEND FOR 76 SECONDS.  RIGHT MLG EXTENDED AFTER 16 SEC AND 15 SEC FOR NLG.  TOWER CONFIRMED ALL GEAR DOWN.  ALSO SYSTEM 2 3 CONFIRMING GEAR DOWN.  AFTER WE RECYCLED GEAR CRANK AND SELECTED LANDING GEAR DOWN, RECEIVED L/G RETRACTION INOP ECAM.  ALSO, DURING NORMAL POWERED GEAR EXTENSION, LT MLG LAGGED NOSE AND RIGHT MLG 6 SEC, AND TOTAL EXT TIME WAS 17 SEC, VERY NOTICEABLE DIFFERENCE.  REMOVED AND REPLACED LT BRACE STRUT ACTUATOR, IAW AMM 32-31-55-04.  REMOVED AND REPLACED 2 EA LT SPRING ASSEMBLY, IAW AMM 32-11-19.
